Dear Mr. Hogan, Thank you for your incredibly informative website. I stumbled upon it at a moment of absolute desperation and the information I found there may well have saved my life. I developed horrible, life-altering tinnitus after having a patulous eustachian tube. I went to the top ear doctor in Los Angeles and he prescribed a number of things – among them, the antidepressant amitriptyline. Shortly after I started the amitriptyline my tinnitus got worse. I panicked. I did a combination google search of anti-depressant drugs and tinnitus and found your page. Among your FAQ’s was a discussion where you mentioned anti-depressants could temporarily make the tinnitus work but it meant the drugs were helping and to not quit. Your information was my sole deciding factor to continue the medicine and about three weeks later, the tinnitus stopped. I was probably just another page view so I wanted to make sure you know how many people you are helping. Thank you for giving me hope in a hopeless situation and much-needed encouragement when I was on the verge of quitting.